Acetaminophen is the most common drug ingredient in America. There are more than 600 medicines that contain acetaminophen as an active ingredient, including prescription (Rx) and over-the-counter (OTC) medicines such as Tylenol.

Acetaminophen is an external analgesic that works as a pain reliever (for mild to moderate pain) and fever reducer. Always be mindful to read and follow dosage and safety information before use.

Below is a list of some common brand-name medicines, some forms of which contain acetaminophen.

This list does not include every medicine that contains acetaminophen. There are many other OTC and Rx medicines that contain acetaminophen as an active ingredient. Some brands listed below also have products that do not contain acetaminophen. If you have a medicine that is not listed here, simply read the label to see if it contains acetaminophen or ask your healthcare provider.

Common Over-the-Counter Brand Name Medicines That Contain Acetaminophen (also known as APAP)

Actifed®
Alka-Seltzer Plus®
Cepacol®
Contac®
Coricidin®
Dayquil®
Dimetapp®
Dristan®
Excedrin®
Feverall®
Formula 44®
Goody’s® Powders
Liquiprin®
Midol®
Mucinex®
Nyquil®
Panadol®
Robitussin®
Saint Joseph® Aspirin-Free
Singlet®
Sinutab®
Sudafed®
Theraflu®
Triaminic®
TYLENOL® Brand Products
Vanquish®
Vicks®
*And store brands

Common Prescription Medicines That Contain Acetaminophen

Butalbital®
Endocet®
Fioricet®
Hycotab®
Hydrocet®
Hydrocodone Bitartrate®
Lortab®
MIDRIN®
NORCO®
Oxycodone®
Percocet®
Phenaphen®
ROXICET ™
Sedapap®
Tapanol®
Tramadol
TYLENOL® with Codeine
Tylox®
Ultracet®
Vicodin®
Zydone®
*And generic drugs